# SDR UPS01536394

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION-SMOKE IN FLT DECK. NOTED NOISE AT FO INST PANEL WX RADAR DISPLAYED ON EFIS AS INOP, RADAR TURNED OFF EQUIP OVERHT DISPLAYED, I NST SW DISPLAYED, CAPTS AND FO ADI BLANK SELECTED ALTN EFI-NO HELP, COMPLETED EQUIP OVERFT ****SUPPLEMENTAL MRR***     PER 21-58-23-4 R&R F/D SUPPLY FAN NR1 PER 21-58-06-4 R&R FWD EQUIP SUPPLY FAN NR2 AND RELAY K344, PER MM 21-58-06-4 & 21-58-23-4 SYSTEM TEST NORMAL. PN OFF/ON 731378 SN ON 2857 SN OFF 1929 POS F/D FAN PN ON/OFF 731376 S/N ON 2175 SN OFF 0931 POS FWD EQUIP ON OFF 9123-8072  SN ON SN ON TAG 0557457 OFF 055757A WX RADAR TEST NORMAL
